# SDR CKSA97226

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Web
- Part number: 63B122575
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND NAC STA 222 OUTBOARD FORWARD BULKHEAD WEB CRACKED.  REMOVED AND REPLACED CRACKED BULKHEAD WEB WITH NEW PART IAW SRM 51-10-01 AND 51-30-02.  C-CHECK WORK CARD NUMBER 7TK7194.  NON-ROUTINE TASK CARD NUMBER 102143.
